# SDR MWEA97061

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Dented
- Location: Bs 256
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND A DENT IN FUSE SKIN AT FS 256 LONG 17R AND 18R APPROX 1 INCH DIAMETER AND .025 DEEP.  MAINT FAB A DOUBLER AND INSTALLED IAW SRM 53-04 FIG VIEW G.
